RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aseev, P P

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:119
Abstract pages:326
Full texts:82
References:59

http://www.mathnet.ru/eng/person57026
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. P. P. Aseev, S. N. Artemenko, “Spin injection from topological insulator tunnel-coupled to metallic leads”, Pis'ma v Zh. Èksper. Teoret. Fiz., 98:5 (2013),  323–326  mathnet  elib; JETP Letters, 98:5 (2013), 285–288  isi  elib  scopus
2010
2. S. N. Artemenko, P. P. Aseev, D. S. Shapiro, “Electronic transport through a contact of a correlated quantum wire with leads of higher dimension”, Pis'ma v Zh. Èksper. Teoret. Fiz., 91:11 (2010),  659–663  mathnet; JETP Letters, 91:11 (2010), 589–593  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019